Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

c0202296

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About c0202296

  • Rank
    New Member

Recent Profile Visitors

460 profile views
  1. Hi I’ve been using differin for about 7 weeks now and my skin has become absolute garbage. I have like 30 pimples on my face and they stick out so much. I think maybe this is caused by me applying too much differin? I find it very difficult to use the recommended pea size amount for my whole face so I end up applying more. I was wondering if mixing he differin with my moisturizer(so I can actually get a pea size amount all over my face) works? Or would the moisturizer affect the effectiveness of
  2. Hello I’ve been using differin for 4 1/2 weeks now and my acne is terrible. I’ve attached pictures. Keep in mind I use to only have like 1-2 pimples here max. Should I quit differin?r
  3. I would say it got like 1% better. But im breaking out worse on my forehead now. Not sure if I should continue differing. Seems a little extreme for an initial breakout.
  4. Hello. I started using differin about 3 weeks ago. Since then my acne has gotten considerably worse. I have Whitehead’s everywhere and I gained a ridiculous amount of acne on my jawline/neck. I know that differin has an initial breakout period but this seems a little extreme? Wanted to know if anyone else experienced this. Hanks!!
  5. I am about to start the regimen but i was curious on one thing. After like 4 months of use most peoples skin is all cleared up but after that am i suppose to continue to use the regimen daily or would it be fine to completely stop using it or just stop using the regimen and switch to some other product? Also would y'all tell me hows y'all skin is doing now? like 5+ months since you started using the regimen? is your skin still clear or did you start breaking out again?
  6. Im a 16 year old guy with medium level acne severity. I saw the acne.org regimen and was considering to buy it right now but then i read that it makes your skin really red and irritated the first few weeks. i was wondering if someone who used it could tell me how red/irritated it makes your skin look the first few weeks because 2nd semester of school is about to start and I'm not sure if i want to go to school with my skin all red and flakey because if thats the case i would consider waiting t
×